# SDR ASAA2019042342994

- Difficulty date: April 14, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 21,664 hours, 7,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7502158
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT R/H STA 500H FWD BAFFLE CLIP IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED FWD CARGO PIT R/H STA 500H FWD BAFFLE CLIP IAW B737 900 ER SRM 51 40 02 0G 0 FIG 8 AND STEP 7.D.
